# SDR SWAA2024073003665

- Difficulty date: June 20, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+2 RBL 41 WL 203 (MARKED)<[01] REMOVED DAMAGE ON HORIZONTAL PRESSURE DECK AND REPAIRED BS663-BS675 RBL 30-LBL60 I.A.W SRM 53-40-51-2R-2 REPAIR 2;[02] VERIFIED CORRECTIVE ACTION.
